# SDR SWIA2018052944717

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 33,753 hours, 29,691 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED A NOSE WHEEL STEERING INOPERATIVE,  WOW INPUT CAUTION AND WOW OUTPUT FAIL STATUS MESSAGE.  NOSE WHEEL STEERING WOULDN'T RE-ARM. ADJUSTED THE NR 2 NLG WOW SENSOR IAW AMM. PERFORMED NLG SWINGS OPS CHECKED GOOD IAW AMM. NO FURTHER DEFECTS NOTED AT THIS TIME.
